# SDR AUS20030917

- Difficulty date: September 5, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,160 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE CRACKED CHORDWISE FROM WATER DRAIN HOLE LOCATED AT BLADE ROOT. CRACK LENGTH APPROXIMATELY 40MM (1.57IN).
